Opuscula Math. 35, no. 4 (2015), 499-515
http://dx.doi.org/10.7494/OpMath.2015.35.4.499

 
Opuscula Mathematica

On potential kernels associated with random dynamical systems

Mohamed Hmissi
Farida Mokchaha
Aya Hmissi

Abstract. Let \((\theta,\varphi)\) be a continuous random dynamical system defined on a probability space \((\Omega,\mathcal{F},\mathbb{P})\) and taking values on a locally compact Hausdorff space \(E\). The associated potential kernel \(V\) is given by \[ Vf(\omega ,x)= \int\limits_{0}^{\infty} f(\theta_{t}\omega,\varphi(t,\omega)x)dt, \quad \omega \in \Omega, x\in E.\] In this paper, we prove the equivalence of the following statements: 1. The potential kernel of \((\theta,\varphi)\) is proper, i.e. \(Vf\) is \(x\)-continuous for each bounded, \(x\)-continuous function \(f\) with uniformly random compact support. 2. \((\theta ,\varphi)\) has a global Lyapunov function, i.e. a function \(L:\Omega\times E \rightarrow (0,\infty)\) which is \(x\)-continuous and \(L(\theta_t\omega, \varphi(t,\omega)x)\downarrow 0\) as \(t\uparrow \infty\). In particular, we provide a constructive method for global Lyapunov functions for gradient-like random dynamical systems. This result generalizes an analogous theorem known for deterministic dynamical systems.

Keywords: dynamical system, random dynamical system, random differential equation, stochastic differential equation, potential kernel, domination principle, Lyapunov function.

Mathematics Subject Classification: 37H99, 37B25, 37B35, 47D07.

Full text (pdf)

  • Mohamed Hmissi
  • Université de Tunis Elmanar, Faculté des Sciences de Tunis, Département de Mathématiques, TN-2092 Elmanar, Tunis, Tunisia
  • Al-Imam Muhammad Ibn Saud Islamic University, College of Science, Department of Mathematics and Statistics, P.O. Box 90950, Riyadh 11623, Saudi Arabia
  • Farida Mokchaha
  • Université de Tunis Elmanar, Faculté des Sciences de Tunis, Département de Mathématiques, TN-2092 Elmanar, Tunis, Tunisia
  • Al-Imam Muhammad Ibn Saud Islamic University, College of Science, Department of Mathematics and Statistics, P.O. Box 90950, Riyadh 11623, Saudi Arabia
  • Aya Hmissi
  • Université de Tunis Elmanar, Faculté des Sciences de Tunis, Département de Mathématiques, TN-2092 Elmanar, Tunis, Tunisia
  • Received: 2014-05-19.
  • Revised: 2014-08-20.
  • Accepted: 2014-10-24.
Opuscula Mathematica - cover

Cite this article as:
Mohamed Hmissi, Farida Mokchaha, Aya Hmissi, On potential kernels associated with random dynamical systems, Opuscula Math. 35, no. 4 (2015), 499-515, http://dx.doi.org/10.7494/OpMath.2015.35.4.499

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.